MathSciNet Relay Station
MathSciNet bibliographic data
MR2335249 (2008f:68124) 68T05 (62J02 65K10 93E24)
Caponnetto, A.; De Vito, E. Optimal rates for the regularized least-squares algorithm. Found. Comput. Math. 7 (2007), no. 3, 331–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement